# SDR SWAA2021122146709

- Difficulty date: November 22, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737
- Aircraft serial: 30591
- Aircraft time: 68,765 hours, 40,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751015
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO FLOOR SUPPORT STRUCTURE BAFFLE DAMAGE BETWEEN STA 500 AND STA 500A L/H STRG 25 ; / [01] REMOVED AND REPLACED BAFFLE AT FWD CARGO COMPARTMENT FLOOR SUPPORT STRUCTURE BETWEEN STA 500 AND STA 500A AS PER B-737-700 SRM 51-40-02-OG-0; [02] VERIFIED STEP1
